# SDR DJFA2006367

- Difficulty date: December 22, 2006
- Submitted: December 23, 2006
- Operation: Air carrier
- Aircraft: N906LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 2,899 hours, 1,567 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200402037
- Condition: Failed
- Location: Nr 2
- Part time: 2,899 hours, 1,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1117761 CREW NOTED A GRINDING NOISE AND BURNING SMELL WHEN SELECTING THE NR 2 ACM.  SYSTEM WAS TURNED OFF AND THE AIRCRAFT CONTINUED TO THE DESTINATION.  SYSTEM WAS MEL`D AND AIRCRAFT WAS MOVED WHERE MAINTENANCE CONFIRMED THE GRINDING NOISE WAS ORIGINATING FROM THE NR 2 ACM. MAINTENANCE REPLACED THE NR 2 ACM UNIT.
